Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
September 20, 2014, 06:41:04 AM

Login with username, password and session length


Members
  • Total Members: 23507
  • Latest: Zopper
Stats
  • Total Posts: 639530
  • Total Topics: 48545
  • Online Today: 179
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 2
Guests: 151
Total: 153

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Steroids  (Read 1839 times)

0 Members and 1 Guest are viewing this topic.

Offline kevinamsterdam

  • Member
  • Posts: 10
Steroids
« on: October 09, 2007, 09:00:47 AM »
Is anyone using steroids to combat the fatigue from the meds?

I would like any advice on this.

Offline egello

  • Member
  • Posts: 899
  • cb
Re: Steroids
« Reply #1 on: October 09, 2007, 11:31:44 AM »
i am on testosterone gel, do some search on testosterone gel on this forum and there should be a lot of information on the topic.


help to the forum k.
Reyataz / Norvir / Truvada/ Androgel 5 g / 2 days
1/29/07 14 T, 300 k V, 1.8 %
2/22/07 197 T, 247 V, 6.8 %
3/27/07 164 T, <50 V, 5.4 %
5/28/07 177 T, <50 V, 8.2 %
7/28/07 214 T, <50 V, 9.6 %
10/3/07 380 T, <50 V, 10 % no more Mepron, Famvir

Offline kevinamsterdam

  • Member
  • Posts: 10
Re: Steroids
« Reply #2 on: October 09, 2007, 03:25:01 PM »
Hello,

But what I am having is not a low testosterone problem.

My testosterone level is fine.

I just started suing Deca-nandralone (yeah I know, no 2012 Olympics for me).

I am curious to discuss other peoples experiences with it.

It works almost too well.

My Dutch doc is 'doctor do nothing' and I basically had to bully him into giving it to me.

Offline egello

  • Member
  • Posts: 899
  • cb
Re: Steroids
« Reply #3 on: October 09, 2007, 04:26:48 PM »
sorry, i dont' know what else to suggest but to eat well and exercise since low testosterone doesn't seem to be your problem.

have you tried caffein?
Reyataz / Norvir / Truvada/ Androgel 5 g / 2 days
1/29/07 14 T, 300 k V, 1.8 %
2/22/07 197 T, 247 V, 6.8 %
3/27/07 164 T, <50 V, 5.4 %
5/28/07 177 T, <50 V, 8.2 %
7/28/07 214 T, <50 V, 9.6 %
10/3/07 380 T, <50 V, 10 % no more Mepron, Famvir

Offline kevinamsterdam

  • Member
  • Posts: 10
Re: Steroids
« Reply #4 on: October 10, 2007, 03:24:16 AM »
Caffeine?

Seems to be contra-indicated with my anxiety problems!  ;)

Offline egello

  • Member
  • Posts: 899
  • cb
Re: Steroids
« Reply #5 on: October 10, 2007, 10:33:52 AM »
hmm,,, sir, don't know what to tell you.

i thought i was experiencing fatigue at first, but it was just a big brain fog from the meds, and caffein does seem to help even though it does heighten my anxiety problem.


to combat that, i exercise tons and do yoga and eat heathy.

try antioxidants?
Reyataz / Norvir / Truvada/ Androgel 5 g / 2 days
1/29/07 14 T, 300 k V, 1.8 %
2/22/07 197 T, 247 V, 6.8 %
3/27/07 164 T, <50 V, 5.4 %
5/28/07 177 T, <50 V, 8.2 %
7/28/07 214 T, <50 V, 9.6 %
10/3/07 380 T, <50 V, 10 % no more Mepron, Famvir

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.